# SDR 9614121159

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE FORWARD 'B' ZONE AND AFT ZONE EMERGENCY FLOOR LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES AND POWER SUPPLY.
